# SDR RAIA980516

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Valve
- Part number: 7010133000
- Condition: Failed
- Location: Lt Horiz Stab
- Part time: 6,518 hours
- Stage of operation: TO
- Nature of condition: I, J
- Precautionary procedure: C

## Discrepancy

FLT 7219 - STL - AHRS HEADING COMPARATOR WARNING ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT FLUX VALVE.  (M)
